# SDR IPXA10158445

- Difficulty date: January 30, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 10,393 hours, 6,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C, REPAIR SURVEY SEQ NR 134-F1-02 DOES NOT CORRELATE WITH ANY SRM REPAIR , REPAIR DOUBLER FR20A, STRG. 28 ON FWD LOWER CARGO DOOR CUTOUT.  REPAIRED IAW  EO NR A300-5330-36578-A AND EA300-5330-01-A2154, REV. IR.
